Super Yayo: Officer Overdoses After Skin Contact With Drug Suspect In Traffic Stop 

- By Bossip Staff

Getty Image

Ohio Patrol Man Overdoses After Skin Contact With Fentanyl

An Ohio officer overdosed after an accidental contact with an apparent super drug called fentanyl. The contact between the powdery synthetic opioid and the officer came during a traffic stop, according to WHIOTV reports.

The patrol man, Chris Green, responded to a call after police suspected a vehicle that had been involved in a drug transaction.

Reportedly, the loose drug was all over the vehicle after the perps tried to unsuccessfully dispose of it. “We think they were trying to flee, but they were blocked in,” East Liverpool Captain Patrick Wright told the station. “Once they got blocked in, they tried to dispose of the evidence in the vehicle. There was white powder on the seat, on the floor, on the guys’ shoes and on his clothing.”

The suspects were arrested and taken to the station that’s when Green reportedly noticed the drug transferred to his shirt. He used his bare hands to dust it off, not thinking. This action caused him to overdose in the station. Green was revived with four doses of Narcan according to reports.

More Stories From Bossip

Comments

blog comments powered by Disqus